I've had a massive pain in my throat for at least a week now. It hurts when I yawn,drink,or eat. It feels as if I have something the size of a quarter in my throat and its getting worse. What can I take to get rid of it. I'm 6 weeks pregnant and I've already had a miscarriage 4months ago and I'm highly worried I'm going to lose this one.
Well, you have a dilemna. You are correct is assuming that antibiotics may cause a miscarriage or birth defects. You have symptoms of a typical strep infection. On the other hand, people can die from a bacterial infection. Sometimes these infections are self-limiting, and other times they go out of control, enter the lungs and develop into a life-threatening problem. You need to go to a physician and explain the problem. Tell them you are concerned about the health of the baby. You require an in-person evaluation by a medical doctor. Preferably a female physician. Tell the physician you want to avoid antibiotics if at all possible. There is no easy or correct course of action. It is a risk-benefit decision, in which you must take an active part. You should not be taking aspirin or NSAID (Ibuprufin) anything to lower fever. Fever is a way of eliminating such infections. Take 2000 mg of crystaline vitamin C in divided doses, gargle with salt water, 1000 IU of vitamin D3, suck on zinc lozenges in the meantime. You and your baby are in my prayers.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.